# SDR A6WA200360070

- Difficulty date: December 12, 2003
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 34R HAS CORROSION.  MAINTENANCE REPAIRED STRINGER 34R BETWEEN FRAMES 20B AND 21 IAW BAE FAX BARA/AVR/6609/03-DC AND IAW BAE SRM 51-43-00.  (M)
